# SDR SWIA201436154

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 31,265 hours, 26,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF FLOOR EMERGENCY LIGHTS WILL NOT ILLUMINATE.  SERVICE SECURED LOOSE CONNECTOR ON FLOOR STRIP.
